Skip to main content

Research Repository

Advanced Search

Minkowski space non-Abelian classical solutions with noninteger winding number change

Farhi, Edward; Khoze, Valentin V.; Singleton Jr., Robert

Authors

Edward Farhi

Robert Singleton Jr.



Journal Article Type Article
Publication Date 1993
Journal Physical Review D
Print ISSN 0556-2821
Publisher American Physical Society
Volume 47
Pages 5551-5564
DOI https://doi.org/10.1103/physrevd.47.5551
Public URL https://durham-repository.worktribe.com/output/1581626
Publisher URL http://adsabs.harvard.edu/cgi-bin/nph-bib_query?bibcode=1993PhRvD..47.5551F&db_key=PHY